ADVIL COLD & FLU TABLETS (20)
Advil Cold & Flu tablets contain two active ingredients which work together to relieve the major symptoms of sinus and pain:
- Ibuprofen 200mg: relieves pain, reduces inflammation and lowers temperature
- Pseudoephedrine 30mg: relieves sinus congestion.
- Adults and children over 12 years
- Take 2 tablets every 4-6 hours – Maximum of four times in 24 hours
- Not recommended for children under 12 years